VOL. 29 · NO. 1 | Spring 1999
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 29 (1), (Spring 1999)
No abstract available
Articles
Maria T. Acosta, Javier Gomez-Calderon
Rocky Mountain J. Math. 29 (1), 1-12, (Spring 1999) DOI: 10.1216/rmjm/1181071676
No abstract available
A. Algaba, E. Freire, E. Gamero
Rocky Mountain J. Math. 29 (1), 13-45, (Spring 1999) DOI: 10.1216/rmjm/1181071677
No abstract available
W.J. Anderson, N. Ward-Anderson
Rocky Mountain J. Math. 29 (1), 47-60, (Spring 1999) DOI: 10.1216/rmjm/1181071678
No abstract available
Miloš Arsenović
Rocky Mountain J. Math. 29 (1), 61-76, (Spring 1999) DOI: 10.1216/rmjm/1181071679
No abstract available
E. Ballico, A. Cossidente
Rocky Mountain J. Math. 29 (1), 77-91, (Spring 1999) DOI: 10.1216/rmjm/1181071680
KEYWORDS: 14J25, 14N05, 51E21, 51E22
No abstract available
Jorge J. Betancor, Lourdes Rodríguez-Mesa
Rocky Mountain J. Math. 29 (1), 93-114, (Spring 1999) DOI: 10.1216/rmjm/1181071681
KEYWORDS: Hankel, convolution equations, distribution, Bessel, 46F12
No abstract available
Yuanyou (Fred) Cheng
Rocky Mountain J. Math. 29 (1), 115-140, (Spring 1999) DOI: 10.1216/rmjm/1181071682
No abstract available
Q-Heung Choi, Tacksun Jung
Rocky Mountain J. Math. 29 (1), 141-164, (Spring 1999) DOI: 10.1216/rmjm/1181071683
No abstract available
John A. Ewell
Rocky Mountain J. Math. 29 (1), 165-175, (Spring 1999) DOI: 10.1216/rmjm/1181071684
KEYWORDS: perfect numbers, the existence of odd perfect numbers, 11A05, 11A99
No abstract available
Robert E. Hartwig, Peter Šemrl
Rocky Mountain J. Math. 29 (1), 177-195, (Spring 1999) DOI: 10.1216/rmjm/1181071685
KEYWORDS: ‎15A24‎, ‎15A09, 56F10
No abstract available
J. Jaros˘, I.P. Stavroulakis
Rocky Mountain J. Math. 29 (1), 197-207, (Spring 1999) DOI: 10.1216/rmjm/1181071686
KEYWORDS: ‎oscillation‎, Delay, advanced differential equations, 34K15, 34C10
No abstract available
H.D. Junghenn, P. Milnes
Rocky Mountain J. Math. 29 (1), 209-227, (Spring 1999) DOI: 10.1216/rmjm/1181071687
KEYWORDS: Group extension, Semi-direct product, Topological Group, right topological group compactification, left norm continuous, distal, point distal, Furstenberg structure, 43A60, 22D05
No abstract available
K.M. Madden, N.G. Markley
Rocky Mountain J. Math. 29 (1), 229-238, (Spring 1999) DOI: 10.1216/rmjm/1181071688
KEYWORDS: 58F25, 28D10, 54H20‎
No abstract available
John G. Miller
Rocky Mountain J. Math. 29 (1), 239-269, (Spring 1999) DOI: 10.1216/rmjm/1181071689
No abstract available
Silvia Molinelli, Grazia Tamone
Rocky Mountain J. Math. 29 (1), 271-300, (Spring 1999) DOI: 10.1216/rmjm/1181071690
No abstract available
Gilbert Muraz
Rocky Mountain J. Math. 29 (1), 301-310, (Spring 1999) DOI: 10.1216/rmjm/1181071691
No abstract available
Claudio Nebbia
Rocky Mountain J. Math. 29 (1), 311-316, (Spring 1999) DOI: 10.1216/rmjm/1181071692
No abstract available
Phyllis Panman
Rocky Mountain J. Math. 29 (1), 317-334, (Spring 1999) DOI: 10.1216/rmjm/1181071693
KEYWORDS: 43A15, 43A22, 44A15
No abstract available
Neville Robbins
Rocky Mountain J. Math. 29 (1), 335-345, (Spring 1999) DOI: 10.1216/rmjm/1181071694
No abstract available
P.C. Wong, C.K. Tang
Rocky Mountain J. Math. 29 (1), 347-356, (Spring 1999) DOI: 10.1216/rmjm/1181071695
KEYWORDS: HNN extension, finitely generated abelian groups, cyclic subgroup separable, residually finite, 20E25, 20F05, 20F25
No abstract available
B.G. Zhang, Guang Zhang
Rocky Mountain J. Math. 29 (1), 357-367, (Spring 1999) DOI: 10.1216/rmjm/1181071696
KEYWORDS: Functional differential equation with ``maxima'', ‎oscillation‎, nonoscillation, asymptotic behavior, 34K15
No abstract available
Back to Top